# SDR USAA20090413SB059

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1905  EN ROUTE DCA TO FLL.  ON TAKEOFF ROLL, AT APPROXIMATELY 145 KTS, THE NUMBER TWO ENGINE LOST THRUST.  ONCE AIRBORNE, THE CREW DECLARED AN EMERGENCY AND BEGAN A DIVERSION TO IAD.  ABOUT 15 TO 20 SECONDS LATER, THE ENGINE REGAINED THRUST AND NORMAL PARAMETERS.  THE CREW CONTINUED THE DIVERSION TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED THE AUTO DECEL TROUBLESHOOTING CHART.  THE NUMBER TWO ENGINE INLET AND EXHAUST WERE INSPECTED AND FOUND OK.  THE MAGNETIC CHIP DETECTORS WERE INSPECTED OK.  THE MAIN FUEL TANK FOR THE NUMBER TWO ENGINE WAS EXAMINED FOR WATER.  WATER WAS FOUND.  PERFORMED THE FUEL BOOST PUMP BYPASS VALVE CHECK.  THEN, THE FUEL TANKS WERE SUMPED TO REMOVE ALL OF THE WATER.  AFTERWARDS, THE FUEL FILTERS WERE REPLACED.  FINALLY, THE CDP TUBE WAS INSPECTED AND FOUND OK.
